OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

The Metric Dimension of the Zero-Divisor Graph of a Matrix Semiring
David Dolžan
Bulletin of the Malaysian Mathematical Sciences Society (2023) Vol. 46, Iss. 6
Closed Access | Times Cited: 2

Showing 2 citing articles:

Metric dimension of the complement of the zero-divisor graph
M. Jalali, R. Nikandish
Revista de la Real Academia de Ciencias Exactas Físicas y Naturales Serie A Matemáticas (2024) Vol. 118, Iss. 4
Closed Access

The metric dimension of the total graph of a semiring
David Dolžan
Ukrains’kyi Matematychnyi Zhurnal (2024) Vol. 76, Iss. 11, pp. 1602-1609
Open Access

Page 1

Scroll to top